ziagen regimen stopped
Aug 22, 2005
Am going to Dr.re: advice to stop ziagen because of extreme rash on back and chest, was very nervous to stop, is this unusual or dangerous?
Response from Dr. Henry
A rash alone is a worry but often can treat through under careful supervision. If other symptoms develop (fever, severe fatigue, abdominal pain, shortness of breath) then stopping the Ziagen is usually warranted-again after discussion with your HIV doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is There Any Way To Prevent Hiv Right After Unprotected Sex?
- Could An Adult Get Thrush From A Dentist
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Symptoms Of 3rd Stage Hiv
- Small Red Blotches On Stomach And Hiv
- Can U Get Hiv Through A Dried Up Cut?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.